Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2014, 7:17 PM EDT for Hunterdon County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2014, 7:17 PM EDT (23:17 UTC)
- Expired
- May 19, 2014, 8:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Lehigh County, PA, Northampton County, PA
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2059 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
854 WWUS81 KPHI 192317 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 717 PM EDT MON MAY 19 2014 NJZ007-009-PAZ061-062-105-200000- HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ- 717 PM EDT MON MAY 19 2014 ...SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN LEHIGH...HUNTERDON...NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON AND SOUTHWESTERN WARREN COUNTIES... AT 713 PM EDT...SHOWERS WITH GUSTY WINDS WERE LOCATED FROM ROXBURG TO ALLENTOWN, MOVING SOUTHEAST AT 35 MPH. SOME RUMBLES OF THUNDER ARE POSSIBLE. WIND GUSTS OF 35 TO 40 MPH ARE ANTICIPATED WITH THESE SHOWERS, ESPECIALLY ALONG THE LEADING EDGE. THESE SHOWERS WILL BE NEAR TRUMBAUERSVILLE AROUND 730 PM... SELLERSVILLE AROUND 740 PM...SILVERDALE AROUND 750 PM AND BYRAM AROUND 800 PM. LAT...LON 4058 7472 4030 7529 4064 7562 4086 7506 $$ FORECASTER: GORSE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 6:34 PM EDT, 43 minutes earlier.
Area forecast discussion, May 19, 6:34 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 634 PM EDT MON MAY 19 2014 .SYNOPSIS... HIGH PRESSURE OVER THE MID ATLANTIC STATES SETTLES SOUTH ON TUESDAY. LOW PRESSURE OVER THE UPPER GREAT LAKES WEDNESDAY SENDS A WARM FRONT EASTWARD TO NEW JERSEY WEDNESDAY NIGHT WHERE A NEW AREA OF LOW PRESSURE FORMS. THEN A COLD FRONT CROSSES THE AREA THURSDAY. HIGH PRESSURE SLOWLY FOLLOWS FROM THE MIDWEST...REACHING BERMUDA BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A MID LEVEL LOW WAS LOCATED OVER THE CAPE COD VICINITY EARLY THIS EVENING. THE FEATURE WILL CONTINUE TO DRIFT SOUTHEASTWARD AND OUT TO SEA. THE COMBINATION OF COOL AIR ALOFT AND AN IMPULSE ROTATING AROUND THE MID LEVEL LOW WAS MAINTAINING SCATTERED SHOWERS IN OUR REGION AT 600 PM. THE MAIN AREA OF SHOWERS EXTENDED FROM THE LEHIGH VALLEY EASTWARD TO THE NORTHERN PART OF THE JERSEY SHORE. THERE WERE ADDITIONAL SHOWERS OVER THE POCONOS. RAINFALL AMOUNTS WILL CONTINUE TO BE LIMITED TO A FEW HUNDREDTHS OF AN INCH AS THE SHOWERS SLIDE SOUTHEASTWARD. THE RAIN SHOWERS AND THE ALTOCUMULUS ASSOCIATED WITH THEM WILL DISSIPATE GRADUALLY DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME HEATING. ALSO, THE GUSTY WIND SHOULD SUBSIDE WITH THE LOSS OF DAYTIME HEATING. LAPSE RATES WERE QUITE STEEP THIS AFTERNOON DUE TO THE HEATING AND DRY AIR AT THE SURFACE AND THE CHILLY AIR ALOFT. TEMPERATURES ARE EXPECTED TO DROP INTO THE 40S IN MUCH OF OUR REGION LATE TONIGHT WITH A MAINLY CLEAR SKY AND A RELATIVELY LIGHT WIND. MINIMUM READINGS ARE EXPECTED TO BE IN THE LOWER 50S IN URBAN AREAS AND ALONG THE IMMEDIATE COAST. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... THE HIGH PRESSURE AFFECTING THE AREA THE LAST COUPLE OF DAYS WILL BEGIN SINKING TO OUR SOUTH ON TUESDAY, WHILE THE CUTOFF MID/UPPER LOW WILL REMAIN TO OUR NORTHEAST. THE SURFACE FLOW WILL BECOME MORE WESTERLY, WHILE THE FLOW ALOFT REMAINS NORTHWESTERLY. WE DO NOT EXPECT ANY PRECIPITATION AS THE AIR MASS WILL DRY OUT SOME, ALTHOUGH AN INCREASE IN CLOUD COVER CAN BE EXPECTED LATER IN THE DAY. WE USED A MAV/MET MOS AND MOSGUIDE BLEND FOR DAYTIME HIGHS AS THEY REMAIN FAIRLY SIMILAR WHICH GIVES TEMPERATURES A FEW DEGREES ABOVE NORMAL IN MOST PLACES. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... OVERALL A QUIET PERIOD WITH 12Z/19 GFS 2M TEMPS A GOOD PREDICTOR. SEVERAL PERIODS OF SHOWERS BUT OVERALL IT SEEMS TO BE DECENT WEATHER. 500MB: A SMALL CLOSED LOW IN SOUTH CENTRAL CANADA TUESDAY NIGHT EVOLVES INTO A LARGER CLOSED LOW SITUATED OVER NEW ENGLAND BY FRIDAY THEN RIDGING IN THE MIDWEST SLOWLY EDGES EAST BY EARLY NEXT WEEK. TEMPERATURES: THE FIRST 18 DAYS OF THE MONTH HAVE AVERAGED GENERALLY 2 TO 4 DEGREES ABOVE NORMAL. CALENDAR DAY AVERAGE TEMPERATURES IN THIS UPCOMING LONG TERM FORECAST PERIOD SHOULD BE WITHIN SEVERAL DEGREES OF NORMAL WITH THE COOLEST DAYS SLATED FOR FRIDAY AND SATURDAY. FORECAST BASIS...UNLESS OTHERWISE NOTED THE LONG TERM PERIOD OF THIS FORECAST IS GENERALLY BASED ON A 50 50 BLEND OF THE 12Z/19 NAM/GFS MOS FOR THE PERIOD TUESDAY NIGHT-WEDNESDAY NIGHT... THE 12Z/19 GFS MOS FOR THURSDAY AND THURSDAY NIGHT AND THEN THEREAFTER THE 1522Z/19 WPC GRIDDED GUIDANCE. THIS GUIDANCE IS CHECKED AGAINST THE 09Z/19 SREF POPS FOR .01 IN 3 HRS THROUGH THURSDAY AND THEREAFTER THE 12Z/19 GEFS 6HR POPS FOR .05. ADDITIONALLY...WE MAKE A SPOT CHECK OF THE 12Z/19 OPERATIONAL GFS 2M TEMPS VS THE GEFS AND SEE WHERE UNCERTAINTY (SPREAD IN SOLUTIONS) EXISTS AND REFERENCE THAT UNCERTAINTY WITH RESPECT TO PROSPECTS FOR THE GFS MOS BEING ACCURATE. THE 12Z GGEM/ECMWF AND UKMET ARE ALSO USED IN A BROAD BASED CHECK FOR SPREAD OF OPERATIONAL SOLUTIONS AND USED ACCORDINGLY TO EXPRESS LESS CONFIDENCE IN PROBABILITIES OF THE MOSTLY LIKELY DAILY OUTCOMES. THE DAILIES... TUESDAY NIGHT...WAA BEGINS. SHOWERS POSSIBLE MAINLY LATE EVENING AND MAINLY E PA AND E MD. WEAK INSTABILITY BURST. BEST CHC OF SHOWERS MAY BE DELMARVA WHERE THE HIGHEST KI BREAKS OFF TO THE SE. THUNDER IF ANY SHOULD BE CONFINED TO THE SOUTHWEST EDGE OF OUR FCST AREA...E MD SHORE. WEDNESDAY...WAA CONTINUES WITH A CHANCE OF SHOWERS FORECAST AREA WIDE. AGAIN THE FOCUS E PA. PATCHY FOG MAY DEVELOP LATE AT NIGHT IN THE WEAK WIND FIELD OF THE WARM FRONT. THUNDER CHANCES HIGHEST IN E PA. THURSDAY...STILL SOME INSTABILITY AROUND BUT SEEMS POTENTIALLY TO BE A LESSER RISK OF SHOWERS? BEST CHANCE NORTHERN AND EASTERN NJ WITH A POSSIBILITY OF WEAK NE SFC FLOW THAT AREA. THURSDAY NIGHT...OTHER THAN THE SLIGHTEST CHANCE OF AN EVENING SHOWER IN NNJ ASSOCIATED WITH LINGERING INSTABILITY AND UNLIKELY THAT IT WILL RAIN...WE'RE LOOKING AT A NICE NIGHT WITH A NW BREEZE. FRIDAY AND SATURDAY...GENERAL NW FLOW ALOFT AND WEAK INSTABILITY ASSOCIATED WITH THE TROUGH ALOFT. THERE MAY BE A BIT MORE CLOUD COVER THAN INDICATED IN OUR 330 FCST. MOST OF THE TIME IT SHOULD NOT BE RAINING BUT THERE COULD BE SEVERAL BANDS OF SHOWERS...MAINLY DIURNALLY HEAT DRIVEN FOR THE AFTN/EVENING. SUNDAY...DRY AND NICE! RIDGING ALL LEVELS. MONDAY...CONTINUED DRY AND WARMER. RIDGING ALL LEVELS. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. ANY SHOWERS THIS EVENING WILL DISSIPATE AS WILL ANY CLOUDS. THE GUSTY WINDS WILL ALSO DISSIPATE AFTER SUNSET, AND COULD BECOME LIGHT AND VARIABLE AT SOME SITES OVERNIGHT. ANY DIRECTION WILL REMAIN WEST- NORTHWEST WITH SPEEDS AROUND 5-10 KNOTS THROUGH TOMORROW. OUTLOOK... TUE NIGHT...VFR CIGS AOA 5000 FT. A FEW SHOWERS POSSIBLE LATE TUESDAY NIGHT, GENERALLY S AND W OF PHL. HIGH CONFIDENCE. WED-WED NIGHT...MVFR CONDITIONS POSSIBLE WITH SCATTERED SHOWERS AND/OR ISOLATED THUNDERSTORMS IN ADVANCE OF A CDFNT DURING THE DAY, APPROACHING FROM THE W. IFR CONDITIONS IN FOG/STRATUS AT NIGHT, ESPECIALLY LATE. THURSDAY...THERE SHOULD BE IMPROVING CIGS/VSBY TO MVFR OR VFR CIGS IN THE AFTN WITH SCT SHWRS POSSIBLE. MDT CONFIDENCE. FRIDAY AND SATURDAY...VFR CIGS BUT THERE STILL COULD BE SOME LINGERING MVFR CONDS IN SCT MAINLY AFTN SHWRS. LOW CONFIDENCE. && .MARINE... SUB-ADVISORY CONDITIONS WILL PREVAIL THROUGH TUESDAY AS HIGH PRESSURE BEGINS TO SINK TO OUR SOUTH BY TUESDAY, ALTHOUGH WINDS MAY OCCASIONALLY GUST AROUND 20 KNOTS. OUTLOOK... TUE NIGHT-SAT...SUB-ADVISORY CONDITIONS EXPECTED THROUGH MOST OF THE PERIOD. FOG MAY BECOME A HAZARD FOR A TIME LATE WEDNESDAY NIGHT OR THURSDAY. && .RIP CURRENTS... A MODERATE RISK OF RIP CURRENTS IS EXPECTED FOR THE REST OF TODAY. && .EQUIPMENT... THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE. REPAIR EFFORTS CONTINUE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...IOVINO SHORT TERM...ROBERTSON LONG TERM...DRAG AVIATION...DRAG/ROBERTSON MARINE...DRAG/ROBERTSON RIP CURRENTS...ROBERTSON EQUIPMENT...DRAG
Hazardous weather outlook, May 19, 3:52 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT MON MAY 19 2014 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-202000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 352 PM EDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-202000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-202000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 352 PM EDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS THE REST OF TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 19, 5:59 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 PM EDT MON MAY 19 2014
NJZ007-009-010-012>015-PAZ061-062-105-106-192230-
EASTERN MONMOUTH NJ-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MERCER NJ-
MIDDLESEX NJ-NORTHAMPTON PA-SOMERSET NJ-UPPER BUCKS PA-WARREN NJ-
WESTERN MONMOUTH NJ-
559 PM EDT MON MAY 19 2014
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT PORTIONS OF
HUNTERDON...LEHIGH...MERCER...MIDDLESEX...MONMOUTH...NORTHERN
BUCKS...SOUTHERN NORTHAMPTON...SOUTHERN SOMERSET AND SOUTHWESTERN
WARREN COUNTIES...
AT 552 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
ABOUT HUGUENOT TO NEW BRUNSWICK TO SOMERVILLE TO EASTON TO
ALLENTOWN, MOVING SOUTHEAST AT 35 MPH. THERE MAY ALSO BE A RUMBLE OF
THUNDER.
LOCAL WIND GUSTS TO 40 MPH ARE EXPECTED WITH THESE SHOWERS,
ESPECIALLY ALONG THE LEADING EDGE.
THESE SHOWERS WILL AFFECT BUT ARE NOT LIMITED TO FOUNTAIN HILL,
ANCIENT OAKS, UNION BEACH, LEONARDO, MACUNGIE, EMMAUS, STRATHMORE,
HIGHLANDS AND SANDY HOOK.
LAT...LON 4012 7402 4015 7426 4017 7426 4017 7441
4021 7471 4037 7529 4066 7584 4079 7525
4053 7455 4055 7425 4047 7425 4047 7414
4043 7405 4043 7400 4048 7402 4048 7401
4045 7396 4032 7396
FORECASTER: GORSESpecial weather statement, May 19, 6:26 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT MON MAY 19 2014
NJZ013-014-020-026-192315-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
626 PM EDT MON MAY 19 2014
...A SHOWER WITH GUSTY WINDS WILL AFFECT CENTRAL MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 622 PM EDT...A SHOWER WITH GUSTY WINDS WAS NEAR FREEHOLD, MOVING
SOUTHEAST AT 35 MPH. THERE CAN ALSO BE A RUMBLE OF THUNDER.
WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED WITH THIS SHOWER, ESPECIALLY
ALONG THE LEADING EDGE.
THIS GUSTY SHOWER WILL BE NEAR HOWELL AROUND 640 PM...LAKEWOOD
AROUND 650 PM...BRICK TOWNSHIP AROUND 700 PM AND LAVALLETTE AROUND
710 PM.
LAT...LON 3989 7408 3978 7409 3980 7411 3992 7410
3990 7412 3986 7412 3985 7413 3985 7414
4028 7440 4031 7438 4039 7426 4015 7401
FORECASTER: GORSESpecial weather statement, May 19, 7:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 717 PM EDT MON MAY 19 2014 NJZ007-009-PAZ061-062-105-200000- HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ- 717 PM EDT MON MAY 19 2014 ...SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN LEHIGH...HUNTERDON...NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON AND SOUTHWESTERN WARREN COUNTIES... AT 713 PM EDT...SHOWERS WITH GUSTY WINDS WERE LOCATED FROM ROXBURG TO ALLENTOWN, MOVING SOUTHEAST AT 35 MPH. SOME RUMBLES OF THUNDER ARE POSSIBLE. WIND GUSTS OF 35 TO 40 MPH ARE ANTICIPATED WITH THESE SHOWERS, ESPECIALLY ALONG THE LEADING EDGE. THESE SHOWERS WILL BE NEAR TRUMBAUERSVILLE AROUND 730 PM... SELLERSVILLE AROUND 740 PM...SILVERDALE AROUND 750 PM AND BYRAM AROUND 800 PM. LAT...LON 4058 7472 4030 7529 4064 7562 4086 7506 FORECASTER: GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 5:59 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Monmouth | 31 min |
| May 19, 6:26 PM EDT | Special Weather Statement | PHI | Monmouth | 49 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.